# SDR SWAA990383

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: 6553214
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT OVERWING EXIT FWD SIDE CENTER DOOR CASTING ATTACH BRACKET CRACKED.  REPLACED BRACKET PER SRM.
